Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

6 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Polypharmacy: the cure becomes the disease.
Colley CA, Lucas LM. Colley CA, et al. J Gen Intern Med. 1993 May;8(5):278-83. doi: 10.1007/BF02600099. J Gen Intern Med. 1993. PMID: 8505690 Review.
Gemfibrozil-induced myopathy.
Magarian GJ, Lucas LM, Colley C. Magarian GJ, et al. Arch Intern Med. 1991 Sep;151(9):1873-4. Arch Intern Med. 1991. PMID: 1888257 Review.
Recognizing and reporting adverse drug reactions.
Lucas LM, Colley CA. Lucas LM, et al. Among authors: colley ca. West J Med. 1992 Feb;156(2):172-5. West J Med. 1992. PMID: 1536067 Free PMC article.
Effectiveness of an ambulatory care clinical pharmacist: a controlled trial.
Mason JD, Colley CA. Mason JD, et al. Among authors: colley ca. Ann Pharmacother. 1993 May;27(5):555-9. doi: 10.1177/106002809302700503. Ann Pharmacother. 1993. PMID: 8347901 Clinical Trial.
Case report: multisystem failure following intravenous iopamidol.
Lucas LM, Colley CA, Gordon GH. Lucas LM, et al. Among authors: colley ca. Clin Radiol. 1992 Apr;45(4):276-7. doi: 10.1016/s0009-9260(05)80015-7. Clin Radiol. 1992. PMID: 1395388
Verapamil-induced hepatotoxicity.
Kumar KL, Colley CA. Kumar KL, et al. Among authors: colley ca. West J Med. 1994 May;160(5):485-6. West J Med. 1994. PMID: 8048248 Free PMC article. No abstract available.
Feedback